MathSciNet Relay Station
MathSciNet bibliographic data
MR903731 57R15 (14K25 58G10)
Lee, Ronnie; Miller, Edward Y.; Weintraub, Steven H. Rochlin invariants, theta multipliers and holonomy. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 275–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement